# SDR EE4Y20110076

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 39,831 hours, 39,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 5911412309
- Condition: Corroded
- Location: Zone 100
- Part time: 39,831 hours, 39,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED LOWER  FUSELAGE MID CARGO COMPARMENT FROM Y STA 636 TO Y STA 655 BETWEEN LONG 29-30 LT INTERNAL DOUBLER WITH CORROSION.
